No exact match found for Valls, Claudia,, using Valls Claudia instead...
UAB Digital Repository of Documents 106 records found  1 - 10nextend  jump to record: Search took 0.01 seconds. 
1.
17 p, 389.6 KB Periodic solutions of linear, Riccati, and Abel dynamic equations / Bohner, Martin (Missouri S&T) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We study the number of periodic solutions of linear, Riccati and Abel dynamic equations in the time scales setting. In this way, we recover known results for corresponding differential equations and obtain new results for associated difference equations. [...]
2019 - 10.1016/j.jmaa.2018.10.018
Journal of mathematical analysis and applications, Vol. 470, Núm. 2 (February 2019) , p. 733-749  
2.
10 p, 613.0 KB Final evolutions for simplified multistrain/two-stream model for tuberculosis and dengue fever / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Departamento de Matemática) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
The simplified multistrain/two-stream model for the tuberculosis and the Dengue fever here considered has three compartments, one susceptible and the other two infectious. We characterize all the final evolutions of this model under generic assumptions.
2019 - 10.1016/j.chaos.2018.11.022
Chaos, solitons and fractals, Vol. 118 (January 2019) , p. 181-186  
3.
6 p, 678.2 KB Periodic orbits of the planar anisotropic generalized Kepler problem / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
Many generalizations of the Kepler problem with homogeneous potential of degree -1/2 have been considered. Here, we deal with the generalized anisotropic Kepler problem with homogeneous potential of degree -1. [...]
2019 - 10.1063/1.5058728
Journal of Mathematical Physics, Vol. 60, Issue 4 (April 2019) , art. 42901  
4.
13 p, 369.7 KB Dynamics of the Higgins-Selkov and Selkov systems / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We describe the global dynamics in the Poincaré disc of the Higgins--Selkov model * x'= k₀-k₁xy², y'= k₂y+ k₁xy², * where k₀,k₁,k₂ are positive parameters, and of the Selkov model x'= -x+ay+x²y, y'= b-ay-x²y, * where a,b are positive parameters.
2018 - 10.1016/j.chaos.2018.07.007
Chaos, solitons and fractals, Vol. 114 (Sep. 2018) , p. 145-150  
5.
29 p, 409.2 KB Polynomial Hamiltonian systems of degree 3 with symmetric nilpotent centers / Dias, Fabio Scalco (Universidade Federal de Itajubá(Brazil). Instituto de Matemática e Computacâo) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We provide normal forms and the global phase portraits in the Poincaré disk for all Hamiltonian planar polynomial vector fields of degree 3 symmetric with respect to the x-axis having a nilpotent center at the origin.
2018 - 10.1016/j.matcom.2017.06.002
Mathematics and computers in simulation, Vol. 144 (Feb. 2018) , p. 60-77  
6.
12 p, 275.2 KB On Darboux integrability of Edelstein's reaction system in R³ / Ferragut, Antoni (Universitat Jaume I. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica) ; Wiuf, Carsten (Københavns Universitet. Department of Mathematical Sciences)
We consider Edelstein's dynamical system of three reversible reactions in R³ and show that it is not Darboux integrable. To do so we characterize its polynomial first integrals, Darboux polynomials and exponential factors.
2018 - 10.1016/j.chaos.2018.01.029
Chaos, solitons and fractals, Vol. 108 (March 2018) , p. 129-135  
7.
13 p, 721.0 KB Algebraic limit cycles on quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
Algebraic limit cycles in quadratic polynomial differential systems started to be studied in 1958, and few years later the following conjecture appeared: Quadratic polynomial differential systems have at most one algebraic limit cycle. [...]
2018 - 10.1017/S0013091517000244
Proceedings of the Edinburgh Mathematical Society, Vol. 61, issue 2 (May 2018) , p. 499-512  
8.
13 p, 712.8 KB Limit cycles bifurcating from a zero-Hopf singularity in arbitrary dimension / Barreira, Luis (Instituto Superior Técnico (Portugal). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We study the limit cycles which can bifurcate from a zero--Hopf singularity of a C^m 1 differential system in \R^n, i. e. from a singularity with eigenvalues b i and n-2 zeros for n 3. If this singularity is at the origin of coordinates and the Taylor expansion of the differential system at the origin without taking into account the linear terms starts with terms of order m, from the origin it can bifurcate s limit cycles with s \ 0,1, 2^n-3\ if m=2 (see LZ), with s \ 0,1, 3^n-2\ if m=3, with s 6^n-2 if m=4, and with s 4 5^n-2 if m=5. [...]
2018 - 10.1007/s11071-018-4115-3
Nonlinear dynamics, Vol. 92, issue 3 (May 2018) , p. 1159-1166  
9.
33 p, 10.7 MB Periodic orbits of perturbed non-axially symmetric potentials in 1:1:1 and 1:1:2 resonances / Corbera Subirana, Montserrat (Universitat de Vic. Departament d'Enginyeries) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
2018 - 10.3934/dcdsb.2018101
Discrete and continuous dynamical systems. Series B, Vol. 23, issue 6 (Aug. 2018) , p. 2299-2337  
10.
21 p, 626.8 KB Phase portraits for some symmetric cubic Riccati polynomial differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Departamento de Matemática) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We classify the topological phase portraits in the Poincaré disc of two classes of symmetric Riccati cubic polynomial differential systems.
2018 - 10.1016/j.topol.2017.11.023
Topology and its applications, Vol. 234 (fEB. 2018) , p. 220-237  

UAB Digital Repository of Documents : 106 records found   1 - 10nextend  jump to record:
See also: similar author names
2 Valls, Carme
105 Valls, Claudia
105 Valls, Claudia
105 Valls, Clàudia
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.